# SDR ASAA0380259

- Difficulty date: March 9, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 593064413
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND DURING C-CHECK, FLOOR SUPPORT CORRODED BETWEEN INBOARD AND OUTBOARD SEAT TRACK AT FS 1155 ON RIGHT SIDE.  REPLACED SUPPORT PER SRM 51-10-4 AND 51-30-5.  (M)
